# SDR 2008UALA06436

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AFT UPPER CHORD, STA 2590, RBL 43.5 A FASTENER HOLE WAS FOUND DAMAGED DURING COA 850111.  OVER-SIZED HOLE TO APPROX 0.469 INCHES & INSTALLED BOLT WITH NUT.
